Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 59, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 28, 2016, 4:51 PM MDT for Dawes County, Nebraska. It was in force for 54 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2016, 4:51 PM MDT (22:51 UTC)
- Expired
- Jun 28, 2016, 5:45 PM MDT
- In force
- 54 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
County Dawes County, NE
The radar
The Rapid City radar (KUDX), 157 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 5:00 PM MDT | TSTM WND GST 80 | 12 Nw Chadron, NE | ALSO RECEIVING PEA TO DIME SIZE HAIL |
| Jun 28, 5:07 PM MDT | TSTM WND GST 84 | Chadron, NE | 73 KNOT GUST. |
| Jun 28, 5:14 PM MDT | TSTM WND GST 84 | Chadron, NE | 73 KNOT GUST. |
| Jun 28, 5:16 PM MDT | TSTM WND GST 60 | Chadron, NE | |
| Jun 28, 5:16 PM MDT | TSTM WND GST 70 | 4 W Chadron, NE | TREE BRANCHES HAVE SNAPPED OFF AND FALLEN OVER. POWER LINES ARE ALSO DOWN IN THE CITY. |
| Jun 28, 5:16 PM MDT | NON-TSTM WND GST 60 | Chadron, NE | |
| Jun 28, 5:22 PM MDT | TSTM WND GST 103 | 7 S Chadron, NE | KING CANYON RAWS |
| Jun 28, 5:22 PM MDT | NON-TSTM WND GST 103 | 7 S Chadron, NE | KING CANYON RAWS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 1:37 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 10.9 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 306 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 1761 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
181
WUUS55 KCYS 282251
SVRCYS
NEC045-282345-
/O.NEW.KCYS.SV.W.0059.160628T2251Z-160628T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
451 PM MDT TUE JUN 28 2016
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 545 PM MDT
* AT 450 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OELRICHS...OR
22 MILES NORTHWEST OF CHADRON...MOVING SOUTHEAST AT 45 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
CHADRON AIRPORT AROUND 515 PM MDT.
CHADRON AROUND 520 PM MDT.
RED CLOUD CAMPGROUND AND CHADRON CAMPGROUND AROUND 530 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WHITNEY
AND CHADRON ST PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4248 10277 4247 10335 4300 10345 4300 10280
4279 10279 4278 10277
TIME...MOT...LOC 2250Z 329DEG 41KT 4309 10327
HAIL...1.75IN
WIND...70MPH
$$
RUBIN3 follow-up statements
367
WWUS55 KCYS 282309
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
509 PM MDT TUE JUN 28 2016
NEC045-282345-
/O.CON.KCYS.SV.W.0059.000000T0000Z-160628T2345Z/
DAWES NE-
509 PM MDT TUE JUN 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR DAWES COUNTY...
AT 508 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF CHADRON AIRPORT...OR 10 MILES NORTHWEST OF CHADRON...MOVING
SOUTHEAST AT 45 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. AT 500 PM...SPOTTERS 12 MILES
NORTHWEST OF CHADRON ESTIMATED WINDS AT 80 MPH.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
THIS SEVERE STORM WILL BE NEAR...
CHADRON AND CHADRON AIRPORT AROUND 520 PM MDT.
CHADRON CAMPGROUND AND RED CLOUD CAMPGROUND AROUND 530 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WHITNEY
AND CHADRON ST PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4248 10277 4247 10335 4300 10345 4300 10280
4279 10279 4278 10277
TIME...MOT...LOC 2308Z 332DEG 38KT 4293 10316
HAIL...1.50IN
WIND...80MPH
$$
RUBIN518
WWUS55 KCYS 282320
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
520 PM MDT TUE JUN 28 2016
NEC045-282345-
/O.CON.KCYS.SV.W.0059.000000T0000Z-160628T2345Z/
DAWES NE-
520 PM MDT TUE JUN 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR DAWES COUNTY...
AT 519 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CHADRON
AIRPORT...OR NEAR CHADRON...MOVING SOUTHEAST AT 45 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED. AT 507 PM MDT...A WIND GUST TO 84 MPH WAS
REPORTED AT THE CHADRON AIRPORT.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
THIS SEVERE STORM WILL BE NEAR...
RED CLOUD CAMPGROUND AND CHADRON CAMPGROUND AROUND 530 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WHITNEY
AND CHADRON ST PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4248 10277 4247 10335 4300 10345 4300 10280
4279 10279 4278 10277
TIME...MOT...LOC 2319Z 329DEG 41KT 4282 10307
HAIL...1.50IN
WIND...80MPH
$$
RUBIN262
WWUS55 KCYS 282344
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
544 PM MDT TUE JUN 28 2016
NEC045-282352-
/O.EXP.KCYS.SV.W.0059.000000T0000Z-160628T2345Z/
DAWES NE-
544 PM MDT TUE JUN 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR DAWES COUNTY WILL EXPIRE AT
545 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
CENTRAL NEBRASKA.
REMEMBER...A NEW SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT
FOR SOUTHEASTERN DAWES COUNTY AND NORTHEASTERN BOX BUTTE COUNTY
UNTIL 645 PM MDT.
LAT...LON 4248 10277 4247 10335 4300 10345 4300 10280
4279 10279 4278 10277
TIME...MOT...LOC 2337Z 329DEG 41KT 4282 10307
$$
RUBINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:36 PM MDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jun 28, 3:36 PM MDT, 1 hour 15 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 336 PM MDT TUE JUN 28 2016 .SHORT TERM...(This evening through Thursday) Issued at 330 PM MDT Tue Jun 28 2016 Afternoon water vapor loop depicted the shortwave moving ESE across eastern MT/northeast MT. This wave and upper level jetlet was providing sufficient lift for scattered active convection across central/eastern WY and western SD. Areas west of the Front Range, convection was high based with threat for dry microbursts. East of the Front Range into the plains, the environment was more moist and unstable with dew points in the 50s and temperatures in the 80s and low 90s generating SBCAPES of 1500-2500 j/kg. 0-6km shear profiles were not as impressive, so main threats for plains storms will be potential for very large hail and damaging downburst winds. Convective mode per HRRR has been consistently discrete cells/small clusters through early evening, then transitioning to linear/MCS mode mid to late evening over western NE. Regardless, it'll be a busy afternoon/evening shift. Convection will develop once again Wednesday afternoon and evening with the stalled boundary along the Front Range. Not as impressive environmental parameters as today, but still SBCAPEs ~1000-2000 j/kg and 0-6km shear ~30-40 kt suggest isolated severe threat east of the I-25 corridor. It will be seasonably warm Wednesday with highs in the upper 70s and 80s. The upper ridge over the Four Corners will gradually weaken with swath of monsoonal moisture overspreading the CWA. A potent shortwave will track southeast into the Upper Midwest, with a cold front pushing south and west into the CWA Wednesday night. Precipitable water (PWAT) values are progged to increase to 0.75 to 1.25 inches Thursday with a moist post-frontal east to southeast flow. Overall severe potential Thursday will be low with less shear and lower CAPE values, however a few strong storms with small hail and gusty winds will be possible. The main concern will be locally heavy rainfall with higher PWATs and slower storm motions. High temperatures Thursday will fall below seasonal normals with upper 60s and 70s. .LONG TERM...(Thursday night through Tuesday) Issued at 300 PM MDT Tue Jun 28 2016 Thursday night/Friday...Isolated to scattered evening showers and thunderstorms Thursday night will gradually decrease in areal coverage with the loss of daytime heating. A bit less areal coverage of showers and thunderstorms Friday afternoon and evening with less low and mid level moisture and low level winds from the south rather than from the more upslope easterly direction. Saturday...Shortwave progged to be east of our counties in the afternoon with shortwave ridging overhead. With some drying noted in the low and mid levels and warmer temperatures aloft, only isolated thunderstorms anticipated. Sunday...Flow aloft becomes northwest. With relatively warm mid level temperatures near 16 Celsius acting to limit convective development, and limited low and mid level moisture, only isolated afternoon and evening thunderstorms expected. Fourth of July...Heights aloft progged to increase with even more drying in the low and mid levels, thus thunderstorm chances look quite meager, so this should be a nice day for outdoor activities all day long, even in the evening hours. Tuesday...Heights aloft decrease slightly, though with limited low and mid level moisture, only isolated thunderstorms at best, are anticipated. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1124 AM MDT Tue Jun 28 2016 Wyoming TAFS...VFR at Rawlins and Laramie with isolated thunderstorms from 21Z to 02Z. At Cheyenne, VFR prevails with isolated to widely scattered thunderstorms from 21Z to 02Z producing wind gusts to 45 knots and localized MVFR. MVFR in fog and low clouds at Cheyenne from 10Z to 15Z. Nebraska TAFS...VFR prevails. Scattered thunderstorms, some possibly severe, between 20Z and 06Z, with strongest storms producing wind gusts in excess of 50 knots, large hail, heavy rain and extreme turbulence under MVFR conditions. IFR in fog and low clouds developing from 06Z to 15Z. && .FIRE WEATHER... Issued at 230 PM MDT Tue Jun 28 2016 A potent upper level disturbance interacting with a moist and unstable environment will produce scattered afternoon and evening thunderstorms. Some of the storms east of the laramie range may be severe with damaging winds and large hail. isolated to scattered afternoon and evening showers and thunderstorms will develop wednesday through saturday...with dry and warm conditions sunday and independence day. && .CYS Watches/Warnings/Advisories... WY...None. NE...None. && SHORT TERM...MAJ LONG TERM...RUBIN AVIATION...RUBIN FIRE WEATHER...MAJ
Hazardous weather outlook, Jun 28, 1:52 PM MDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 152 PM MDT TUE JUN 28 2016 NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-117>119- 292000- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 152 PM MDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEBRASKA PANHANDLE...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM MDT. SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AND EAST OF THE LARAMIE RANGE BY MID AFTERNOON AND MOVE SOUTHEAST THROUGH THIS EVENING. SOME OF THE THUNDERSTORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. SOME STRONG STORMS WILL BE POSSIBLE...HOWEVER THE OVERALL THREAT FOR ORGANIZED SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FROM MID AFTERNOON THROUGH THIS EVENING. WYZ104-105-109>116-292000- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 152 PM MDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON INTO EARLY THIS EVENING. THE STRONGER STORMS MAY PRODUCE BRIEF HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIDELY SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT.
In the hours before
Special weather statement, Jun 28, 4:15 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
415 PM MDT TUE JUN 28 2016
WYZ101-102-282315-
NIOBRARA COUNTY WY-CONVERSE COUNTY LOWER ELEVATIONS WY-
415 PM MDT TUE JUN 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONVERSE AND WEST
CENTRAL NIOBRARA COUNTIES UNTIL 515 PM MDT...
AT 415 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BILL...OR 34 MILES SOUTH OF WRIGHT...MOVING SOUTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
BILL AROUND 425 PM MDT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
EAST CENTRAL WYOMING.
LAT...LON 4328 10540 4338 10522 4342 10514 4308 10483
4296 10496
TIME...MOT...LOC 2215Z 311DEG 22KT 4329 10525
RUBINLocal storm report, Jun 28, 4:22 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
422 PM MDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM TSTM WND GST DEER CREEK 42.83N 105.78W
06/28/2016 M63 MPH CONVERSE WY DEPT OF HIGHWAYS
SUSTAINED 47 MPH.
&&
MJAMSKILocal storm report, Jun 28, 4:24 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
424 PM MDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TSTM WND GST GLENROCK 42.86N 105.86W
06/28/2016 E60.00 MPH CONVERSE WY TRAINED SPOTTER
&&
KCOTSAKISpecial weather statement, Jun 28, 4:24 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 424 PM MDT TUE JUN 28 2016 WYZ107-108-282315- GOSHEN COUNTY WY-EAST PLATTE COUNTY WY- 424 PM MDT TUE JUN 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GOSHEN AND SOUTHEASTERN PLATTE COUNTIES UNTIL 515 PM MDT... AT 424 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES EAST OF CHUGWATER...OR 24 MILES SOUTHEAST OF WHEATLAND...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... HAWK SPRINGS AROUND 510 PM MDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN WYOMING. LAT...LON 4169 10477 4187 10474 4185 10421 4158 10428 TIME...MOT...LOC 2224Z 277DEG 23KT 4177 10466 FINCH
Special weather statement, Jun 28, 4:25 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 425 PM MDT TUE JUN 28 2016 WYZ101-102-107-282330- NIOBRARA COUNTY WY-CONVERSE COUNTY LOWER ELEVATIONS WY- EAST PLATTE COUNTY WY- 425 PM MDT TUE JUN 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CONVERSE... SOUTHWESTERN NIOBRARA AND NORTHEASTERN PLATTE COUNTIES UNTIL 530 PM MDT... AT 425 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MANNING RANCH...OR 22 MILES NORTHEAST OF DOUGLAS...MOVING SOUTHEAST AT 30 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... MANNING RANCH AROUND 430 PM MDT. KEELINE AROUND 505 PM MDT. MANVILLE AROUND 510 PM MDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LOST SPRINGS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN WYOMING. LAT...LON 4298 10531 4313 10504 4285 10440 4256 10472 TIME...MOT...LOC 2225Z 306DEG 26KT 4295 10503 RUBIN
Local storm report, Jun 28, 4:33 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
433 PM MDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM HAIL BILL 43.21N 105.26W
06/28/2016 E1.00 INCH CONVERSE WY TRAINED SPOTTER
&&
KCOTSAKIThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 6:36 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 39 min |
| Jun 27, 7:05 PM MDT | Severe Thunderstorm Warning | CYS | Dawes, Sioux | 40 min |
| Jun 27, 7:14 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 46 min |
| Jun 27, 7:18 PM MDT | Flash Flood Warning | CYS | Dawes | 3 hr |
| Jun 27, 7:43 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes | 47 min |
| Jun 27, 7:59 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes | 46 min |
| Jun 27, 8:12 PM MDT | Special Weather Statement | CYS | Sioux | 48 min |
| Jun 27, 8:23 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte | 37 min |
| Jun 27, 9:02 PM MDT | Special Weather Statement | CYS | Box Butte | 28 min |
| Jun 27, 9:10 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte | 32 min |
| Jun 27, 9:52 PM MDT | Special Weather Statement | CYS | Morrill | 38 min |
| Jun 27, 10:30 PM MDT | Special Weather Statement | CYS | Morrill | 30 min |
| Jun 28, 12:01 AM MDT | Special Weather Statement | CYS | Morrill | 29 min |
| Jun 28, 5:04 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Scotts Bluff | 26 min |
| Jun 28, 5:40 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes | 27 min |
| Jun 28, 5:46 PM MDT | Special Weather Statement | CYS | Sioux | 29 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.